# SDR AALA202103299037

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 14,518 hours, 5,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Part time: 25,113 hours, 10,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD GALLEY DOOR GIRT BAR BRACKET IS LOOSE. REPLACED ESCAPE PACK SLIDE IAW AMM 25-66-01.
